I have pvcs that seem to start every 3 weeks(approx) and stick around for a couple of weeks and then go away until the next cycle. I have runs of them and have been put on Metoprolol 25 mg. This worked for awhile but stopped working recently, so I tried taking passionflower extract in addition. This worked well and strangely I wake up in the morning without pvcs and they only start about 1 hr AFTER I take my daily dose of Metoprolol. Can the beta blocker cause PVCs? Please let me know if you have run into this. I also worry about my liver with any medication since I have Hep C
(early stage). Thanks.
Withdrawal from the beta blocker can worsen PVCs, and the medication may be interacting with the passionflower extract. You are on a very low dose of the metoprolol and I would stop taking the extract and increase the dose of the metoprolol to three times per day. Metoprolol is an 8 hour drug and you may have breakthrough after the eight hours.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.